Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the structure of non-commutative white noises


Authors: Claus Köstler and Roland Speicher
Journal: Trans. Amer. Math. Soc. 359 (2007), 4325-4338
MSC (2000): Primary 46L53; Secondary 46L55
Published electronically: April 16, 2007
MathSciNet review: 2309187
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the concepts of continuous Bernoulli systems and non-commutative white noises. We address the question of isomorphism of continuous Bernoulli systems and show that for large classes of quantum Levy processes one can make quite precise statements about the time behaviour of their moments.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46L53, 46L55

Retrieve articles in all journals with MSC (2000): 46L53, 46L55


Additional Information

Claus Köstler
Affiliation: School of Mathematics and Statistics, Herzberg Building, Carleton University, Ottawa, Ontario, K1S 5B6 Canada
Email: koestler@math.carleton.ca

Roland Speicher
Affiliation: Department of Mathematics and Statistics, Jeffery Hall, Queen’s University, Kings- ton, Ontario, K7L 3N6 Canada
Email: speicher@mast.queensu.ca

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04165-7
PII: S 0002-9947(07)04165-7
Received by editor(s): November 17, 2004
Received by editor(s) in revised form: August 12, 2005
Published electronically: April 16, 2007
Additional Notes: Research of the second author was supported by a Discovery Grant and a Leadership Support Initiative Award from the Natural Sciences and Engineering Research Council of Canada and by a Premier’s Research Excellence Award from the Province of Ontario
Article copyright: © Copyright 2007 American Mathematical Society